# SDR FDEA201012134657

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STN 377.7 LBL 60 TO LBL 66, MINOR SURFACE CORROSION ON UPPER CHORD. CORRODED FLOORBEAM AT STN 377.7, LBL 60 TO LBL 66. R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR.
